MAUDE Adverse Event Report: ARTHREX, INC. DX FIBERTAK SUTURE ANCHOR, ST & NDLS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DX FIBERTAK SUTURE ANCHOR, ST & NDLS; NON-DEGRADABLE FIXATN FASTENER
Model Number DX FIBERTAK SUTURE ANCHOR, ST & NDLS
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11/11/2025, an arthrex subsidiary employee reported via email that an ar-8990st fibertak dx suture anchor with 1.3 mm suturetape was intended for use during an ankle arthroscopy procedure using the brostrom-gould technique on (b)(6) 2025.The physician initially attempted to use the fibertak anchor by drilling with the pin included in the disposable kit and then passing the anchor through the sleeve.However, the implant or suture sleeve did not fit properly with the metallic holder on which it was mounted (see the attached photos).Attempts were made to place the anchor, but it remained too superficial and did not seat against the cortical bone, which is its strongest fixation point.Since proper fixation could not be achieved, the physician decided to switch to a mini suturetak 2.4 anchor, which resolved the issue.Additional information was received on (b)(6) 2025: during the procedure, after anchor placement, the issue occurred when pulling the suture; the coil did not form correctly.Slight resistance was noted during insertion.The case was completed using a mini suturetak anchor, which only required the appropriate drill bit for insertion; no additional bone preparation or changes to the surgical plan were necessary.The surgery was minimally delayed by five minutes, and no additional anesthesia was administered.No components of the instrument or implant broke inside the patient, and no adverse effects were reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a user error, including improper surgical technique associated with the device.During the review of the customer¿s attached image, damage was observed near the tail of the anchor.This damage was most likely caused by the anchor not being fully and securely seated at the tip of the inserter prior to attempting to pass it through the cannulated sleeve.If the anchor is not properly seated, it may become damaged during advancement and may also fail to pass through the sleeve¿s cannulation.The anchor fixation failure was most likely caused by improper bone preparation, failure to fully and securely seat the anchor into the prepared bone, or, as a result, failure to use the drill guide to properly pass the anchor.The complaint allegation was confirmed upon review of the customer's attached picture.

Brand Name
DX FIBERTAK SUTURE ANCHOR, ST & NDLS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23684249
Report Number1220246-2025-05289
Device Sequence Number9761237
Product Code MBI
UDI-Device Identifier00888867301054
UDI-Public(01)00888867301054(11)250404(17)300331(10)15415530
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K172612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDX FIBERTAK SUTURE ANCHOR, ST & NDLS
Device Catalogue NumberAR-8990ST
Device Lot Number15415530
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown